Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 39, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 10, 2008, 6:26 PM EDT for Hamilton County, Warren County, New York. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2008, 6:26 PM EDT (22:26 UTC)
- Expired
- Jun 10, 2008, 7:30 PM EDT
- In force
- 64 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Hamilton County, NY, Warren County, NY
The radar
The Burlington radar (KCXX), 111 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 5:47 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1481 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 102226
SVRALY
NYC041-113-102330-
/O.NEW.KALY.SV.W.0039.080610T2226Z-080610T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
626 PM EDT TUE JUN 10 2008
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HAMILTON COUNTY IN EASTERN NEW YORK...
WARREN COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 730 PM EDT
* AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WARRENSBURG TO 8 MILES
SOUTHWEST OF JOHNSBURG TO 16 MILES SOUTHWEST OF JOHNSBURG...OR
ALONG A LINE EXTENDING FROM WARRENSBURG TO 14 MILES WEST OF
WARRENSBURG TO 8 MILES SOUTHEAST OF SPECULATOR...AND MOVING
NORTHEAST AT 37 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
JOHNSBURG BY 635 PM EDT...
CHESTERTOWN BY 645 PM EDT...
NORTH CREEK BY 650 PM EDT...
EAGLE POINT CAMPGROUND BY 655 PM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS
AND EASTERN NEW YORK AND SOUTHERN VERMONT.
LAT...LON 4377 7404 4375 7405 4378 7368 4377 7359
4342 7381 4346 7419 4371 7420 4381 7422
4381 7412
TIME...MOT...LOC 2226Z 221DEG 32KT 4349 7380 4355 7403
4354 7422
$$
JPV/KGS1 follow-up statement
000
WWUS51 KALY 102304
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
704 PM EDT TUE JUN 10 2008
NYC041-113-102330-
/O.CON.KALY.SV.W.0039.000000T0000Z-080610T2330Z/
HAMILTON NY-WARREN NY-
704 PM EDT TUE JUN 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR WARREN AND EAST CENTRAL HAMILTON COUNTIES...
AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
SPECULATOR TO INDIAN LAKE...MOVING NORTHEAST AT 44 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
CHRISTIAN HILL AND NORTH RIVER BY 720 PM EDT...
NORTH CREEK...EDWARDS HILL...HOLCOMBVILLE AND BYRNES CORNERS BY 730
PM EDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS
AND EASTERN NEW YORK AND SOUTHERN VERMONT.
LAT...LON 4377 7404 4376 7405 4375 7405 4377 7361
4367 7365 4342 7381 4346 7419 4371 7420
4381 7422 4381 7412
TIME...MOT...LOC 2304Z 245DEG 38KT 4351 7442 4381 7415
$$
FOR THE LATEST WEATHER INFORMATION...PLEASE VISIT US ON THE WEB AT
WEATHER.GOV/ALBANY
JPV/KGSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 4:15 PM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jun 10, 4:15 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
415 PM EDT TUE JUN 10 2008
.SYNOPSIS...
A COLD FRONT WILL CROSS THROUGH THE REGION THIS
EVENING...ACCOMPANIED BY NUMEROUS SHOWERS AND THUNDERSTORMS.
FAIR...COOLER AND LESS HUMID CONDITIONS WILL FILTER INTO THE REGION
IN THE WAKE OF THIS FRONT FOR LATER TONIGHT...INTO THURSDAY...AS
HIGH PRESSURE BUILDS IN FROM THE WEST.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
STRONG MID LEVEL SUBSIDENCE IN THE WAKE OF THE EARLIER SHORTWAVE
PASSAGE HAS RESULTED LITTLE IN THE WAY OF CLOUDS/CONVECTION ACROSS
THE REGION AS OF 1920Z...AFTER SOME EARLIER CONVECTION GRAZED
PORTIONS OF THE ADIRONDACKS. HAZY AND HOT CONDITIONS CONTINUE...WITH
MOST TEMPS CURRENTLY IN THE MID/UPPER 90S WITHIN THE VALLEYS...AND
UPPER 80S/LOWER 90S ACROSS THE HIGHER TERRAIN...WITH COOLER TEMPS
ACROSS THE ADIRONDACKS WHERE RAINFALL OCCURRED EARLIER.
GIVEN THAT MUCH OF THE REGION HAS NOT EXPERIENCED ANY CONVECTION
THUS FAR...ABUNDANT ENERGY/INSTABILITY IS AVAILABLE. THE LIFTING
MECHANISM TO TAP THIS INSTABILITY WILL BE THE APPROACHING COLD FRONT
FROM THE W...WHICH CURRENTLY EXTENDS FROM THE WESTERN END OF LAKE
ONTARIO TO NE OHIO. IN ADDITION...THE RIGHT ENTRANCE REGION TO AN
UPPER LEVEL JET MAX WILL ALSO BE APPROACHING FROM THE W. THUS...THE
LIFTING MECHANISM WILL REACH OUR REGION BETWEEN 6 PM ACROSS WESTERN
AREAS...7 TO 9 PM ACROSS THE CAPITAL REGION AND LAKE GEORGE/SARATOGA
REGION...AND 9-11 PM ACROSS SE REGIONS. THUS...BEST THREAT FOR
SEVERE WEATHER WILL ACTUALLY BE THIS EVENING...CLOSER TO
SUNSET...AND WE EXPECT AT LEAST A SEVERE TSTM WATCH TO BE EXTENDED
IN TIME UNTIL LATER THIS EVENING.
SHOWERS/TSTMS SHOULD END FROM WNW TO ESE AROUND MIDNIGHT ACROSS SE
AREAS...WITH CLEARING SKIES...AND LESS HUMID CONDITIONS FILTERING
INTO THE REGION AFTER MIDNIGHT.
FOR MINS...GENERALLY INDICATED A MAV/MET MOS BLEND...WITH MINS
MAINLY 60-65 WITHIN THE VALLEYS...AND 50S ACROSS THE NORTH COUNTRY.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
WED-THU...SLIGHTLY COOLER...AND MOST IMPORTANTLY...LESS HUMID
CONDITIONS WILL ARRIVE. MAX TEMPS WILL STILL BE ABOVE SEASONAL
LEVELS...WITH LOWER/MID 80S EXPECTED WED IN THE VALLEYS...AND 70S
ACROSS THE HIGHER TERRAIN. THERE WILL BE A WEAK UPPER LEVEL TROUGH
SWINGING BY NORTHERN AREAS LATE WED AFTERNOON...BUT DUE TO LIMITED
MOISTURE...WE DID NOT INCLUDE POPS AT THIS TIME. OVERNIGHT MINS WILL
BE MUCH MORE COMFORTABLE...GENERALLY IN THE 50S...WITH SOME 40S
ACROSS THE NORTH COUNTRY.
THU NT...INCREASING MID LEVEL WARM ADVECTION WILL ALLOW FOR SOME
CLOUDS TO INCREASE ACROSS NORTHERN AREAS. AT THIS TIME...WILL KEEP
OUT MENTION OF SHOWERS...ALTHOUGH SOME COULD BRUSH THE ADIRONDACKS
LATE THU NT.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
A LOW PRESSURE SYSTEM APPROACHING FROM THE GREAT LAKES WILL SUPPORT
MORE CLOUDS...AND THE POSSIBILITY OF SHOWERS FOR FRI NT INTO AT
LEAST SUN MORNING. TEMPS WILL BE QUITE WARM ON FRI...WITH MAXES OF
85-90 WITHIN THE VALLEYS...AND UPPER 70S/LOWER 80S ACROSS THE HIGHER
TERRAIN. MAX TEMPS WILL BE A BIT COOLER SAT/SUN...MAINLY IN THE
80-85 RANGE IN VALLEYS...75-80 ACROSS THE HIGHER ELEVATIONS. ANOTHER
FRONT APPROACHING FROM THE W COULD TRIGGER ADDITIONAL SHOWERS/TSTMS
FOR LATE MON INTO TUE.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
LATEST RADAR TRENDS ARE SHOWING THAT ONGOING CONVECTION OVER CENTRAL
NY STRETCHING NORTHWARD INTO THE DACKS WILL MISS KALB AND
KPOU...ALTHOUGH MAY COME CLOSE TO KGFL FOR THE MID AFTN HOURS. HAVE
INCLUDED A VCTS FOR TWO HOURS FOR KGFL TO ACCOUNT FOR THIS ACTIVITY
POTENTIALLY BRUSHING THE TERMINAL. OTHERWISE...MUCH OF THE AFTN WILL
FEATURE VFR CONDITIONS WITH JUST SOME DEVELOPING TOWERING CU...AS
UPSTREAM OBS ACROSS WESTERN NY...ALONG WITH CURRENT VISIBLE
SATELLITE DISPLAY...IS SHOWING LITTLE UPSTREAM CONVECTIVE ACTIVITY
BEHIND THE AFOREMENTIONED CLUSTER...MAINLY DUE TO THE SURFACE
FORCING /COLD FRONT/ AS WELL AS THE UPPER DYNAMICS /UPPER JET IN
EXCESS OF 100 KTS/ IS STILL LOCATED WELL TO THE WEST ACROSS
MICHIGAN. IT WILL TAKE UNTIL LATER THIS EVENING UNTIL THE THREAT OF
WIDESPREAD T-STORM ACTIVITY WILL OCCUR ACROSS THE HUDSON VALLEY TAF
SITES. HOWEVER...AFTER 00Z...ALL TAF SITES WILL BE UNDER THE GUN FOR
T-STORMS WHICH MAY INCLUDE STRONG WIND GUSTS OVER 40 KTS...FREQUENT
LIGHTNING...AND HAIL. THIS THREAT FOR WIDESPREAD ACTIVITY WILL
DIMINISH RAPIDLY WITH THE PASSING OF THE COLD FRONT BY 06Z. SOME
WIND WILL KEEP UP OVERNIGHT...ALONG WITH DEWPOINTS SLOWLY
DROPPING...SO THIS MAY HELP INHIBIT THE DEVELOPMENT OF RADIATIONAL
FOG TONIGHT. HOWEVER...ANY RAINFALL WILL ADD LOW LEVEL MOISTURE TO
THE ATMOSPHERE...SO WHILE WIDESPREAD IFR FOG IS NOT ANTICIPATED
RIGHT NOW AT ALL THE TERMINALS...A PERIOD OF MVFR FOG...ESP AT THE
SHELTERED VALLEY LOCATIONS OF KGFL AND KPOU...LOOKS CERTAINLY
POSSIBLE. AFTER SUNRISE WEDNESDAY...ANY FOG/MIST SHOULD QUICKLY
ERODE AND SKIES WILL BE GENERALLY CLEAR.
OUTLOOK...
WED PM-FRI...VFR. NO SIG WX.
SAT...VFR WITH MVFR/IFR IN SCATTERED SHOWERS/TSTORMS.
&&
.FIRE WEATHER...
A COLD FRONT WILL CROSS THE REGION THIS EVENING...ACCOMPANIED BY
NUMEROUS SHOWERS AND THUNDERSTORMS. FAIR...COOLER AND LESS HUMID
CONDITIONS WILL FILTER INTO THE REGION IN THE WAKE OF THE FRONT
LATER TONIGHT...INTO THURSDAY.
THE RELATIVE HUMIDITY WILL RECOVER INTO THE 90-100 PERCENT RANGE
TONIGHT...THEN FALL INTO THE 30-45 PERCENT RANGE WED
AFTERNOON...WITH THE HIGHEST VALUES ACROSS THE ADIRONDACKS. THE RH
SHOULD RECOVER INTO THE 90-100 PERCENT RANGE WED NIGHT.
SOUTHWEST WINDS WILL SHIFT INTO THE W OVERNIGHT AT 10-15 MPH. WINDS
WILL BECOME W TO NW FOR WED...AT 10-20 MPH.
HAINES INDICES WILL RANGE BETWEEN 4 AND 5 FOR WED AFTERNOON...AND
AGAIN THU AFTERNOON.
&&
.HYDROLOGY...
THE COLD FRONT MOVING THROUGH REGION THIS EVENING WILL BE MAIN FOCUS
FOR RAINFALL FOR THE NEXT SEVERAL DAYS. AHEAD OF THIS COLD
FRONT...DURING THE PAST 12 HOURS...SOME RAIN FELL ACROSS THE
SOUTHERN ADIRONDACKS. MULTISENSOR PRECIPITATION ESTIMATES SHOW THAT
AN INCH OR LESS OF RAIN FELL IN THIS AREA WITH MOST LOCATIONS
RECEIVING LESS THAN THREE TENTHS OF AN INCH.
ANOTHER PERIOD OF RAIN IS EXPECTED THIS EVENING AS THE COLD FRONT
CROSSES THE AREA. MODELS INDICATE THAT ANOTHER HALF INCH TO INCH OF
RAIN IS MOST LIKELY ACROSS THE AREA. LOCALIZED HIGHER AMOUNTS ARE
POSSIBLE WHERE THUNDERSTORMS OCCUR. SIGNIFICANT STREAM RESPONSE IS
ONLY EXPECTED WHERE HEAVY DOWNPOURS OCCUR FROM THUNDERSTORMS. SOME
LOCALIZED POOR DRAINAGE...URBAN AND SMALL STREAM FLOODING IS ALSO
POSSIBLE TONIGHT WHERE HEAVIER DOWNPOURS OCCUR.
THE NEXT CHANCE FOR SIGNIFICANT RAINFALL LOOKS TO BE SATURDAY WITH
THE PASSAGE OF ANOTHER COLD FRONT.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...HEAT ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR CTZ001-013.
NY...HEAT ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR NYZ049-050-052-
053-059-060-064>066.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...KL
NEAR TERM...KL/BGM
SHORT TERM...KL
LONG TERM...KL
AVIATION...FRUGIS
FIRE WEATHER...KL
HYDROLOGY...SNDHazardous weather outlook, Jun 10, 6:06 PM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 606 PM EDT TUE JUN 10 2008 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-111200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 606 PM EDT TUE JUN 10 2008 ...SEVERE THUNDERSTORM WATCH 503 IN EFFECT UNTIL 1 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SEVERE THUNDERSTORMS WILL CONTINUE TO IMPACT THE REGION THROUGH THE EVENING HOURS. THE MAIN THREAT WITH THE STORMS WILL BE HAIL THREE QUARTERS OF AN INCH IN DIAMETER OR LARGER...AND WIND GUSTS 57 MPH OR GREATER. THE STORMS WILL MOVE IN SOUTHWEST TO NORTHEAST DIRECTION...GENERALLY AT SPEEDS OF 25 TO 40 MPH. THE THREAT FOR THUNDERSTORMS WILL END FROM WEST TO EAST AFTER MIDNIGHT WITH THE PASSAGE OF A COLD FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT TREE AND STRUCTURAL DAMAGE...MEASURED WIND GUSTS IN EXCESS OF 50 MPH...AND ANY HAIL...VIA TELEPHONE OR THE SEVERE WEATHER REPORT FORM ON THE INTERNET.
In the hours before
Special weather statement, Jun 10, 5:19 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 519 PM EDT TUE JUN 10 2008 NYZ039-082-102200- SOUTHERN FULTON NY-NORTHERN FULTON NY- 519 PM EDT TUE JUN 10 2008 ...A STRONG THUNDERSTORM IN FULTON COUNTY... AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT LIGHTNING. THIS STORM WAS LOCATED NEAR JOHNSTOWN...AND MOVING NORTHEAST AT 37 MPH. THE THUNDERSTORM WILL BE NEAR... MAYFIELD BY 525 PM EDT BROADALBIN BY 530 PM EDT CRANBERRY CREEK BY 535 PM EDT JPV/KGS
Special weather statement, Jun 10, 5:44 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 544 PM EDT TUE JUN 10 2008 NYZ058-063-064-102230- WESTERN GREENE NY-EASTERN ULSTER NY-WESTERN ULSTER NY- 544 PM EDT TUE JUN 10 2008 ...A STRONG THUNDERSTORM IN GREENE AND WESTERN ULSTER COUNTIES... AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF WOODLAND VALLEY CAMPGROUND...OR ABOUT 8 MILES NORTHEAST OF GRAHAMSVILLE...AND MOVING NORTHEAST AT 32 MPH. THE THUNDERSTORM WILL BE NEAR... WEST SHOKAN BY 555 PM EDT WOODLAND VALLEY CAMPGROUND BY 600 PM EDT PHOENICIA...MOUNT TREMPER AND 7 MILES NORTHWEST OF KENNETH L WILSON CAMPGROUND BY 605 PM EDT LANESVILLE BY 610 PM EDT 9 MILES NORTHWEST OF WOODSTOCK BY 615 PM EDT KL
Local storm report, Jun 10, 5:47 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
547 PM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 1 N RICHFIELD SPRINGS 42.87N 74.99W
06/10/2008 M1.25 INCH HERKIMER NY TRAINED SPOTTER
&&
BGM/ROKLocal storm report, Jun 10, 6:12 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
612 PM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 3 S BALLSTON SPA 42.97N 73.86W
06/10/2008 M1.75 INCH SARATOGA NY TRAINED SPOTTER
&&
BGM/ROKLocal storm report, Jun 10, 6:21 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
621 PM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL 6 NNE SCOTIA 42.91N 73.93W
06/10/2008 M1.00 INCH SARATOGA NY TRAINED SPOTTER
BRANCHES AND TREES DOWN.
&&
BGM/ROKLocal storm report, Jun 10, 6:25 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
625 PM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 2 N ROUND LAKE 42.97N 73.79W
06/10/2008 M1.00 INCH SARATOGA NY TRAINED SPOTTER
&&
BGM/ROKThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 4:33 AM EDT | Heat Advisory | ALY | Albany, Columbia, Dutchess, Greene, Rensselaer, Saratoga and 2 more | 13 hr |
| Jun 10, 11:53 AM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 67 min |
| Jun 10, 12:57 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 63 min |
| Jun 10, 1:57 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Warren | 63 min |
| Jun 10, 4:45 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schoharie | 45 min |
| Jun 10, 5:05 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 55 min |
| Jun 10, 5:25 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 65 min |
| Jun 10, 5:37 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton | 53 min |
| Jun 10, 5:43 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga, Schenectady | 47 min |
| Jun 10, 5:50 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 55 min |
| Jun 10, 5:59 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 61 min |
| Jun 10, 6:11 PM EDT | Severe Thunderstorm Warning | ALY | Greene, Ulster | 49 min |
| Jun 10, 6:38 PM EDT | Areal Flood Advisory | ALY | Saratoga, Washington | 76 min |
| Jun 10, 6:46 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 59 min |
| Jun 10, 6:52 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 53 min |
| Jun 10, 6:57 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene | 48 min |
| Jun 10, 6:59 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 35 min |
| Jun 10, 7:19 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 56 min |
| Jun 10, 7:30 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Saratoga, Warren, Washington | 60 min |
| Jun 10, 7:43 PM EDT | Areal Flood Advisory | ALY | Herkimer | 2 hr |
| Jun 10, 7:43 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 32 min |
Nearby
Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.